Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Michel Emery
Title: Stochastic calculus in manifolds
Additional book information Springer-Verlag, Berlin, New York, 1989, 151 pp., $29.00. ISBN 3-540-51664-6.

Review Information

Reviewer: Laurent Schwartz
Journal: Bull. Amer. Math. Soc. 24 (1991), 451-466
PII: S 0273-0979(1991)16066-0